Advanced absorption1 for fast pain relief 2*
The revolutionary Optizorb technology allows Panadol Advance to begin dissolving in 5 minutes1 and start to relieve pain within 15 minutes with 2 tablets (1000 mg dose).3 May be suitable for special populations including those with cardiovascular disease,4 heart conditions,5-7 hypertension,6 the elderly8 and diabetics.9
Gamma scintigraphic images (scintigraphy is a form of radio-imaging or scanning that involves injecting a radioisotope that emits gamma rays, into a patient’s vein, which is captured as images)10 of the stomach showed that Panadol Advance with Optizorb technology disintegrates 25% faster than standard paracetamol tablets (within 5 minutes).1
From 20 minutes, it is fully disintegrated and available for absorption from the intestine, while standard paracetamol tablets have yet to leave the stomach.1
Panadol Advance absorbs twice as fast11†
This was a pharmacokinetic study of 76 healthy adults of replicate dosing of Panadol Advance or standard paracetamol tablets (1000 mg dose) administered on 4 separate days.11 The average concentration of paracetamol in plasma at 10, 20 and 30 minutes for Panadol Advance was 1.62; 3.26; 4.93 vs. 0.69; 1.8; 2.82 for standard paracetamol tablets. This means that the concentration of paracetamol at 10, 20 and 30 minutes in subjects taking Panadol Advance was 134%, 81% and 75% higher than those who ingested standard paracetamol tablets.11
Andrea wants to find relieve from her pain as soon as possible
Andrea is a young college student with a busy schedule. She’s also part of her college swim team and trains daily. Her lifestyle is that of any young college student, filled with school, sports and social activities.
Being in the swim team and at risk of injuries like muscle strains, she prefers pain relief that is fast and effective. With assignment deadlines, exams and swim meets, she can’t afford to take a day off because of an injury.
With Panadol Advance, Andrea is able to get fast and effective relief from the occasional muscle strains she gets without the need to take strong medications.
Recommend Panadol Advance for fast and effective relief
Each table contains paracetamol 500 mg.
Also includes excipients; pregelatinised starch, calcium carbonate, aliginic acid, crospovidone, povidone (K-25), magnesium stearate, colloidal anhydrous silica, parahydroxybenzoates (sodium methyl parahydroxybenzoate (E219), sodium ethyl parahydroxybenzoate (E215) and sodium propyl parahydroxybenzoate (E217).
Special warnings and precautions for use:
Care is advised in the administration of paracetamol to patients with renal or hepatic impairment. The hazard of overdose is greater in those with non-cirrhotic alcoholic liver disease.
Do not exceed the stated dose.
Patients should be advised to consult their doctor if their headaches become persistent.
Patient should be advised not to take other paracetamol-containing products concurrently.
Patients should be advised to consult a doctor if they suffer from non-serious arthritis and need to take painkillers every day.
Sodium methyl-, sodium ethyl- and sodium propyl-parahydroxybenzoates (E219, E215, E217) may cause allergic reactions (possibly delayed).
If symptoms persist, consult your doctor.
Keep out of the reach and sight of children.
Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.
Hypersensitivity to paracetamol or any of the other constituents.
Blood and lymphatic system disorders
Immune system disorders
Cutaneous hypersensitivity reactions including among others, skin rashes, angioedema and Steven Johnson syndrome and toxic epidermal necrolysis
Respiratory, thoracic and mediastinal disorders
Bronchospasm in patients sensitive to aspirin and other NSAIDs